Table of Contents
Algebra
Volume 2013 (2013), Article ID 581023, 4 pages
http://dx.doi.org/10.1155/2013/581023
Research Article

The Generalization of Prime Modules

Department of Mathematical Sciences, Isfahan University of Technology, Isfahan 84156-83111, Iran

Received 29 December 2012; Accepted 15 February 2013

Academic Editor: Masoud Hajarian

Copyright © 2013 M. Gurabi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. F. Birkenmeier, H. E. Heatherly, J. Y. Kim, and J. K. Park, “Triangular matrix representations,” Journal of Algebra, vol. 230, no. 2, pp. 558–595, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Dauns, “Prime modules,” Journal für die Reine und Angewandte Mathematik, vol. 298, pp. 156–181, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. E. H. Feller and E. W. Swokowski, “Prime modules,” Canadian Journal of Mathematics, vol. 17, pp. 1041–1052, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Behboodi, O. A. S. Karamzadeh, and H. Koohy, “Modules whose certain submodules are prime,” Vietnam Journal of Mathematics, vol. 32, no. 3, pp. 303–317, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Behboodi and H. Koohy, “On minimal prime submodules,” Far East Journal of Mathematical Sciences, vol. 6, no. 1, pp. 83–88, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. T. Rizvi and C. S. Roman, “Baer and quasi-Baer modules,” Communications in Algebra, vol. 32, no. 1, pp. 103–123, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. Y. Lam, A First Course in Noncommutative Rings, Springer, New York, NY, USA, 1991. View at Publisher · View at Google Scholar · View at MathSciNet